# SDR COMA0560724

- Difficulty date: December 14, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 27,759 hours, 26,131 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1005B
- Condition: Unreliable
- Location: Rt Te Flaps
- Part time: 15,528 hours, 14,181 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5492 - FLAPS FAIL CAUTION.  REPLACED THE RT BPSU AND ALL LT FLAP ACTUATORS.
